# SDR HEEA079652

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,043 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Transducer
- Part number: 412074101101
- Part serial: 473
- Condition: Stuck
- Location: M/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR INTERMITTENTLY STICKING CAUSING CHANNELS TO DISAGREE. REPLACED WITH SERVICEABLE PART.
